RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 68, Issue 3  


In memory of Ol'ga Aleksandrovna Ladyzhenskaya
On the number of rational points on certain elliptic curves
E. Bombieri, U. Zannier
5
On uniform approximation by $n$-analytic functions on closed sets in $\mathbb C$
A. Boivin, P. M. Gauthier, P. V. Paramonov
15
Asymptotics of solutions of non-linear dissipative equations
E. I. Kaikina, P. I. Naumkin, I. A. Shishmarev
29
Problems on the set of squarefree numbers
S. V. Konyagin
63
Regular homotopy of Hurwitz curves
Vik. S. Kulikov, D. Auroux, V. V. Shevchishin
91
Inequalities for derivatives of rational functions on several intervals
A. L. Lukashov
115
On the regularity of de Rham curves
V. Yu. Protasov
139
Rationality of an Enriques–Fano threefold of genus five
I. A. Cheltsov
181
Semilocal Levi-flat extensions
N. V. Shcherbina, G. Tomassini
195
Letter to the editors
N. A. Tyurin
219
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019